# SDR FDEA201003050648

- Difficulty date: March 5, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Part number: 2024T30040
- Condition: Misrepaired
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

APU ACCESS DOOR RT WITH EXISTING REPAIR DOUBLER AT AFT LATCH ACCESS HOLE. APU RT ACCESS DOOR EXISTING DOUBLER AT AFT LATCH ACCESS HOLE REPLACED IAW SRM 51-70-13 FIG 1, REV 99.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
